# SDR AALA201711129004

- Difficulty date: November 10, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 41,567 hours, 29,732 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

YELLOW SYSTEM LOW PRESSURE FAULT RESULTED IN THE AIRCRAFT DIVERTED. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. REPLACED DAMAGED O-RING ON PTU MODULE FITTING AND ACCOMPISHED A SATISFACTORY LEAK CHECK IAW AMM 20-29-00 AND AMM 29-12-00.  AIRCRAFT WAS GROUNDED
